# SDR AWXA9500321

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6035017075T6
- Condition: Corroded
- Location: Fs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-12 INSPECTION, FOUND CORROSION AT 2 FASTENER HOLES ON BOTTOM SIDE OF TOP CAP, STA 294.5.  REMOVED AND REPLACED TOP CAP PER SRM 51-40-02.  (Z)
